Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Invariant means and factor-semigroups


Authors: Carroll O. Wilde and Loren Argabright
Journal: Proc. Amer. Math. Soc. 18 (1967), 226-228
MSC: Primary 46.20
DOI: https://doi.org/10.1090/S0002-9939-1967-0215064-9
MathSciNet review: 0215064
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. M. Day, Amenable semigroups, Illinois J. Math. 1 (1957), 509-544. MR 0092128 (19:1067c)
  • [2] J. Dixmier, Les moyennes invariantes dans les semi-groups et leurs applications, Acta. Sci. Math. (Szeged) 12 (1950), 213-227. MR 0037470 (12:267a)
  • [3] E. E. Granirer, A theorem on amenable semigroups, Trans. Amer. Math. Soc. 111 (1964), 367-379. MR 0166597 (29:3870)
  • [4] -, Extremely amenable semigroups, Math. Scand. 17 (1965), 177-197. MR 0197595 (33:5760)
  • [5] E. S. Ljapin. Semigroups, Transl. Math. Monographs, Vol. 3, Amer. Math. Soc., Providence, R. I., 1963. MR 0167545 (29:4817)
  • [6] T. Mitchell, Fixed points and multiplicative left invariant means, Trans. Amer. Math. Soc. 122 (1966), 195-202. MR 0190249 (32:7662)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.20

Retrieve articles in all journals with MSC: 46.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0215064-9
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society